# SDR DALA2024030603084

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,163 hours, 21,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 L1 DOOR VERY DIFFICULT TO ARM. CORRECTIVE ACTION: L1 DOOR OPN NORMALLY AT THIS TIME. CYCLED AND ARMED DOOR SEVERAL TIMES. ALL NORMAL. OK FOR SERVICE. (5747165)
